# SDR ASAA12511343

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,050 hours, 6,387 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL MASTER CAUTION AIR COND & LEFT PACK LIGHT ILLUMINATE.  QRH ACCOMPLISHED.  ALL LIGHTS RESET WITH MASTER CAUTION PUSH TO RESET IS DEPRESSED.  PERFORMED BITE CHECK PER FIM 21-53-00. FOUND FAULT FOR PACK NR 1 TCV. VERIFY TEST DID NOT CONFIRM FAULT.  OPERATED PACK AND FAULT DID NOT RETURN.  PACK OPS CHECKED NORMAL.
